Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The Borsuk-Ulam theorem for a $ Z\sb q$-map from a $ Z\sb q$-space to $ S\sp {2n+1}$

Author: Teiichi Kobayashi
Journal: Proc. Amer. Math. Soc. 97 (1986), 714-716
MSC: Primary 55M35
MathSciNet review: 845994
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: J. W. Walker obtained in [2] a generalization of the Borsuk-Ulam theorem. The purpose of this note is to prove a $ \mod q$ version of Walker's theorem.

References [Enhancements On Off] (What's this?)

  • [1] N. E. Steenrod and D. B. A. Epstein, Cohomology operations, Ann. Math. Studies, Vol. 50, Princeton Univ. Press, Princeton, N.J., 1962. MR 0145525 (26:3056)
  • [2] J. W. Walker, A homology version of the Borsuk-Ulam theorem, Amer. Math. Monthly 90 (1983), 466-468. MR 711647 (85e:55006)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55M35

Retrieve articles in all journals with MSC: 55M35

Additional Information

Keywords: Borsuk-Ulam theorem, $ {Z_q}$-space, $ {Z_q}$-map, singular homology
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society